Header menu link for other important links
Existence, Bifurcation, and Multiplicity Results for a Class of n × n p-Laplacian System
, Mallick M.
Published in Springer
Volume: 320
Pages: 283 - 295
We study positive solutions to the n × n system: (formula presented) where Ω is a bounded domain in RN; N ≥ 1 with smooth boundary (formula presented) for i=1,2...,n and (formula presented) is the m-Laplacian operator of w. Here, (formula presented) are non-decreasing continuous functions such that fi(0) = 0 for i = 1,2,...,n and satisfy a combined sublinear condition at infinity. We will discuss bifurcation, existence, and multiplicity results. We establish our results via the method of sub-super solutions. © Springer Nature Singapore Pte Ltd 2020.
About the journal
JournalData powered by TypesetSpringer Proceedings in Mathematics and Statistics
PublisherData powered by TypesetSpringer
Open AccessNo